Journal of Mathematics of Kyoto University

Rings with nonzero singular ideals

Edward T. Wong

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 10, Number 3 (1970), 419-431.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523727

Digital Object Identifier
doi:10.1215/kjm/1250523727

Mathematical Reviews number (MathSciNet)
MR280528

Zentralblatt MATH identifier
0216.06401

Citation

Wong, Edward T. Rings with nonzero singular ideals. J. Math. Kyoto Univ. 10 (1970), no. 3, 419--431. doi:10.1215/kjm/1250523727. https://projecteuclid.org/euclid.kjm/1250523727


Export citation